# SDR R61A201209020447

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,798 hours, 9,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 8C FLUORESCENT LIGHTING STRIP LOOKS DAMAGED.  MAINTENANCE RE-SECURED EMERGENCY LIGHTING STRIP IAW EMB AMM 25-24-00.
